# SDR ASAA0974941

- Difficulty date: March 20, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 29,523 hours, 12,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trans Panel
- Part number: 146A7502
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT TRANSITION PANEL CORRODED STA 757 847.  REMOVED CORRODED TRANSITION PANEL, FABRICATED AND INSTALLED NEW TRANSITION PANEL IAW 737 700 SRM 51 40 02 PG 2 4 6.
